# SDR AALA20150531008

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 18,997 hours, 7,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FS 540 IS CRACKED BETWEEN BL0 & LBL 3.  R & R FLOOR SUPPORT IAW AARD 51-00-05-1.
